# SDR SWAA2025081187635

- Difficulty date: July 2, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 64,528 hours, 38,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS887 RBL11.5 WL168<[01] EVALUATED; REMOVED; LOCATED; DRILLED AND INSTALLED FLOOR SPLICE STRAP BS887 LBL 8 TO RBL 22 WL 168 IAW SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AND DWG 149A8104 REV: B.;[02] COMPLETE;[03] COMPLETE
